# SDR SWAA2022022205245

- Difficulty date: February 21, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 48,797 hours, 28,492 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE FOR PANEL 651GB IS CRACKED / REMOVED AND REPLACED CRACKED WIGGLE PLATE FOR PANEL 651GB IAW SRM 51-40-02-0G-0 STEP 4 AND IPC 57-50-00-30
